# SDR FDEA202404070540

- Difficulty date: April 7, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341042723500
- Condition: Cracked
- Location: Frm 44 S51r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AIR CONDITION 144FR FAIRING LOWER SUPPORT BRACKET CRACK AT FR44,S-51R POSITION. REPLACED THE ANGLE BRACKET WITH NEW ONE IAW A300-600F SRM51-72-10-001 PAGE 2 THIS   REPAIR CLASSIFIED AS MINOR PER GMM6-2-100 (AT FR44, S-51R FAIRING LOWER SUPPORT   BRACKET)
